Alaxin Oral Suspension - 18g Granules
Coartem Artemether/Lumefantrine 20mg/120mg - 18...

GSK Day & Night Nurse - 24 Capsules

GSK Day & Night Nurse - 24 Capsules

Px-000401
Px-000401

The complete 24 hour Colds & Flu remedy, trickly cough, shivers, aches & pains, blocked and running nose, sore throat pain and head aches

₦540.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

GSK Day & Night Nurse - 24 Capsules

GSK Day & Night Nurse - 24 Capsules | Presentation : Pack - 24 Capsules

₦540.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day time (yellow/orange) capsules and night-time (green/white) capsules. Day time capsules quickly provide releif from the major symptoms of colds and flu without causing drowsiness. While the Night time capsules relieve colds and flu without symptoms and help you get a good night's sleep to wake feeling better.

Ingredient

Day & Night Nurse Capsules contains: Paracetamol 500 mg, Pseudoephedrine hydrochloride 30 mg, Pholcodine 5 mg, Paracetamol 500 mg, Dextromethorphan hydrobromide 7.5 mg, Promethazine hydrochloride 10 mg.

Direction

How to take Day & Night Nurse Capsules: Adults at daytime should take 2 capsules every 4 hours up to a maximum of 3 doses in any 24 hour period. Night-time: 2 capsules just before bedtime. Only one dose should be taken at night. Not to be given to children

Caution

Caution when taking Day & Night Nurse Capsules: Do not exceed the stated dose; May cause drowsiness; Do not take with any other medication at night except under medical supervision; Do not give to children under 12 years old; You should carefully read all product packaging and labels prior to use

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References